# SDR P2EA01183

- Difficulty date: September 9, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT WING INBOARD MID FLAP T/E PANEL CENTER AREA, WBL 135, LOWER SURFACE, DENT FILLING COMPOUND MIGRATED.  REPAIRED LEFT WING INBOARD MID FLAP, P/N 65-46486, COOPESA CODE TMC-078, AT T/E SECTION, DUE TO DELAMINATION, FROM WBL 106.24 TO WBL 124.615, IAW COOPESA EO NR COO-CMP-3-57-497-01.  (M)
